# SDR SIMA20201223003

- Difficulty date: December 23, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM AT FRAME 20 PREVIOUS REPAIR IS CORRODED.  C/A: REACCOMPLISHED REPAIR ON LT OMEGA BEAM AT FRAME 20, IAW EMB 145 SRM 53-00-10RE.
